본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Annals of medicine and surgery v.27, 2018년, pp.26 - 31  

A case report of acute pulmonary hypertension after hyperthermic intraperitoneal chemotherapy (HIPEC) and review of the literature

Zajonz, Thomas S.    (Department of Anesthesiology, Operative Intensive Care Medicine and Pain Therapy, University Hospital of Giessen and Marburg, Rudolf-Buchheim-Strasse 7, 35392 Giessen, Germany   ); Sander, Michael    (Department of Anesthesiology, Operative Intensive Care Medicine and Pain Therapy, University Hospital of Giessen and Marburg, Rudolf-Buchheim-Strasse 7, 35392 Giessen, Germany   ); Padberg, Winfried    (Department of General and Thoracic Surgery, University Hospital of Giessen and Marburg, Rudolf-Buchheim-Strasse 7, 35392 Giessen, Germany   ); Hecker, Andreas    (Department of General and Thoracic Surgery, University Hospital of Giessen and Marburg, Rudolf-Buchheim-Strasse 7, 35392 Giessen, Germany   ); Hörbelt, Ruediger    (Department of General and Thoracic Surgery, University Hospital of Giessen and Marburg, Rudolf-Buchheim-Strasse 7, 35392 Giessen, Germany   ); Koch, Christian    (Department of Anesthesiology, Operative Intensive Care Medicine and Pain Therapy, University Hospital of Giessen and Marburg, Rudolf-Buchheim-Strasse 7, 35392 Giessen, Germany   ); Schneck, Emmanuel    (Department of Anesthesiology, Operative Intens  );
  • 초록  

    Background Hyperthermic intraperitoneal chemotherapy (HIPEC) poses a widely used and accepted treatment option for patients with peritoneal carcinomatosis of gastrointestinal tumors. In contrast to the well-described risks and complications of intravenous cytostatic drugs, literature offers only scarce information of serious complications following HIPEC. To our knowledge no other description of rapid progressive pulmonary hypertension (PH) and consecutive respiratory failure following HIPEC have been described in current literature. Case presentation A 48-year-old female suffering from a recurrent appendix-carcinoma developed progressive dyspnea and fatigue six weeks after multivisceral abdominal resection and HIPEC. Medical examinations included laboratory-checks, non-invasive imaging, scintigraphy as well as invasive examinations (left-/right-heart-catheterization) and confirmed PH of unknown origin to be the cause of dyspnea. The patient died nine days after admission of respiratory failure and rapid deterioration as a result of aggravating PH. Conclusion Rapid progressive respiratory insufficiency due to PH following HIPEC procedure might represent a rare complication, but must be considered because of the high clinical impact. Further studies are necessary to investigate the correlation between HIPEC and PH. Highlights • We report a fatal case of rapid progress of pulmonary hypertension after Oxaliplatin-containing HIPEC therapy. • Oxaliplatin is the most likely cause of pulmonary damage leading to PH in the presented patient. • Oxaliplatin-induced interstitial lung diseases should be regarded in respiratory disorders following HIPEC procedure. • Further investigations of chemotherapeutical-induced side effects on the respiratory system after HIPEC are necessary.


  • 주제어

    Case report .   Respiratory failure .   Right ventricular failure .   Cytoreductive surgery .   Oxaliplatin .   5-FU.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기